Alert archive / Colorado / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 127, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 26, 2017, 7:05 PM MDT for El Paso County, Teller County, Colorado. It was in force for 25 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2017, 7:05 PM MDT (01:05 UTC)
- Expired
- Jun 26, 2017, 7:30 PM MDT
- In force
- 25 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties El Paso County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 71 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 7:06 PM MDT | HAIL 1.75 | 5 S Air Force Academy, CO | |
| Jun 26, 7:22 PM MDT | HAIL 1.25 | 4 Nne Colorado Springs, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 1.1 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 326 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 3167 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
782
WUUS55 KPUB 270105
SVRPUB
COC041-119-270130-
/O.NEW.KPUB.SV.W.0127.170627T0105Z-170627T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
705 PM MDT MON JUN 26 2017
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southeastern Teller County in central Colorado...
West central El Paso County in east central Colorado...
* Until 730 PM MDT
* At 705 PM MDT, a severe thunderstorm was located over western
Colorado Springs, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Colorado Springs, Fountain, Air Force Academy, Manitou Springs,
Stratmoor, Fort Carson, Security, Peterson AFB, Security-Widefield,
Cimarron Hills and Cascade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3884 10502 3899 10490 3884 10455 3866 10474
TIME...MOT...LOC 0105Z 300DEG 24KT 3888 10488
HAIL...1.00IN
WIND...60MPH
$$
284 follow-up statements
162
WWUS55 KPUB 270109
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
709 PM MDT MON JUN 26 2017
COC119-270118-
/O.CAN.KPUB.SV.W.0127.000000T0000Z-170627T0130Z/
Teller CO-
709 PM MDT MON JUN 26 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TELLER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3884 10502 3899 10490 3884 10455 3866 10474
3880 10493
TIME...MOT...LOC 0108Z 300DEG 24KT 3887 10486
$$
COC041-270130-
/O.CON.KPUB.SV.W.0127.000000T0000Z-170627T0130Z/
El Paso CO-
709 PM MDT MON JUN 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR WEST CENTRAL EL PASO COUNTY...
At 708 PM MDT, a severe thunderstorm was located over western
Colorado Springs, moving southeast at 30 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Colorado Springs, Fountain, Air Force Academy, Manitou Springs,
Stratmoor, Fort Carson, Security, Peterson AFB, Security-Widefield,
Cimarron Hills and Cascade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3884 10502 3899 10490 3884 10455 3866 10474
3880 10493
TIME...MOT...LOC 0108Z 300DEG 24KT 3887 10486
HAIL...1.75IN
WIND...60MPH
$$
28692
WWUS55 KPUB 270116
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
716 PM MDT MON JUN 26 2017
COC041-270130-
/O.CON.KPUB.SV.W.0127.000000T0000Z-170627T0130Z/
El Paso CO-
716 PM MDT MON JUN 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR WEST CENTRAL EL PASO COUNTY...
At 716 PM MDT, a severe thunderstorm was located over western
Colorado Springs, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Colorado Springs, Fountain, Manitou Springs, Stratmoor, Fort Carson,
Security, Peterson AFB, Security-Widefield and Cimarron Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3882 10495 3896 10484 3884 10455 3866 10474
3880 10493
TIME...MOT...LOC 0116Z 284DEG 16KT 3887 10482
HAIL...1.00IN
WIND...60MPH
$$
28311
WWUS55 KPUB 270124
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
724 PM MDT MON JUN 26 2017
COC041-270130-
/O.CON.KPUB.SV.W.0127.000000T0000Z-170627T0130Z/
El Paso CO-
724 PM MDT MON JUN 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR WEST CENTRAL EL PASO COUNTY...
At 724 PM MDT, a severe thunderstorm was located over southwestern
Colorado Springs, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Colorado Springs, Fountain, Stratmoor, Fort Carson, Security,
Peterson AFB, Security-Widefield and Cimarron Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3884 10488 3892 10480 3884 10455 3866 10474
TIME...MOT...LOC 0124Z 299DEG 21KT 3885 10477
HAIL...1.00IN
WIND...60MPH
$$
28922
WWUS55 KPUB 270129
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
729 PM MDT MON JUN 26 2017
COC041-270139-
/O.EXP.KPUB.SV.W.0127.000000T0000Z-170627T0130Z/
El Paso CO-
729 PM MDT MON JUN 26 2017
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL EL PASO COUNTY
WILL EXPIRE AT 730 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However small hail
is still possible with this thunderstorm.
LAT...LON 3884 10488 3892 10480 3884 10455 3866 10474
TIME...MOT...LOC 0129Z 300DEG 24KT 3884 10474
$$
28What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:26 PM MDT, 3 hours 39 minutes earlier.
Area forecast discussion, Jun 26, 3:26 PM MDT, 3 hours 39 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 326 PM MDT Mon Jun 26 2017 .SHORT TERM...(This evening through Tuesday) Issued at 325 PM MDT Mon Jun 26 2017 Currently... Isolated to scattered showers and thunderstorms are developing over the mountain areas early this afternoon, while a severe thunderstorm near Kit Carson will continue to drop south over the next couple of hours approaching Kiowa County. Temperatures are warm with lower to mid 80s across the Eastern Plains and dewpoints remain elevated in the mid to upper 50s, providing fuel for thunderstorm development this afternoon. Through Tonight...high pressure aloft will start to shift eastward across Colorado with westerly flow developing statewide late tonight. This evening, an upper level impulse will shift southeast across Colorado in the northwest flow aloft. This will help trigger thunderstorms across the area through the evening hours. Low level southeast flow will keep moisture banked up over the mountain areas which will likely aid in precipitation generation. Modest instability and shear may allow for one or two storms to become strong, if not severe through this evening. High-res model data has slowly been ramping thunderstorm coverage this morning, so have higher confidence that coverage will be greater than previously forecast. Locations over the Mountains, southeast into the Plains, generally south of Highway 50 will see the best chances through the evening hours. Threat include lightning, locally heavy rainfall and hail approaching nickel size. Given the moisture content in the atmosphere, burn scars may be under the threat for locally heavy rainfall and flash flooding potential. Thunderstorm activity should spread south and east overnight clearing the region by 3 am. Dry conditions are expected to prevail into Tuesday morning. Tuesday...the upper ridge will shift east into the Central Plains tomorrow with westerly zonal flow increasing across the area through the afternoon. Expect increased mixing of westerly flow and dry air down into the San Luis Valley, and east into the I-25 corridor. This will also help temperature warm into the mid 90s for much of the region. Red flag conditions are expected to be present in the San Luis Valley and Fremont County where fuels are deemed critical. Elsewhere, the I-25 corridor will dry out, but fuels are not considered critical at this time. The main question will be what happens to the east, generally from an Eads to Kim line. Models have been generating convection along a boundary by mid afternoon and tracking it east into western Kansas by the evening hours. Sufficient CAPE and shear will be present to strong to severe storms, but coverage looks pretty minimal at this point. For areas east of this line, be prepared for a severe storm or two during the afternoon and evening with large hail and gusty outflow winds being the primary threats. Mozley .LONG TERM...(Tuesday night through Monday) Issued at 325 PM MDT Mon Jun 26 2017 Tuesday night through Thursday...Westerly zonal flow settles in across the region, providing for dry and warm conditions. Convection is expected to be isolated at best as the westerly flow pushes the drier air into the plains, and storm activity will likely focus on wherever the dryline resides along the CO/KS border. Temps will climb into the 80s for the high valleys, and upper 80s to mid 90s for the e plains. An upper low crossing Canada and northern Montana will push a cold front south, reaching the eastern Colorado plains on Thu. The front is forecast to drop south across the Palmer Divide late Thu aftn, and should be late enough to not affect the max temp for Thu. Friday and Saturday...The Thu aftn cold front will produce easterly upslope flow across the e plains for both Fri and Sat, cooling temps and causing a slight increase in pcpn chances, especially for Sat aftn and eve. Look for high temps in the upper 70s and 80s for most locations both days. Sunday and Monday...There are some differences between the models, but in general the trend is for high pressure to rebuild back into the desert SW. This will bring warmer temps and isolated diurnal convection to the mts and e plains. Look for max temps in the 80s for the high valleys, and upper 80s to lower 90s for the e plains. Moore && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 325 PM MDT Mon Jun 26 2017 VFR conditions expected through the next 24 hours at all three terminals. Thunderstorms may be possible at KCOS and KPUB through this evening, and if one should pass over the terminal, it could bring reduced VIS and CIGS. Expect increasing winds at the terminals for Tuesday afternoon as flow turns more westerly across the region. Wind gusts to near 30 kts are possible at all three terminal. Mozley && .PUB WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from noon to 8 PM MDT Tuesday for COZ222-224. && SHORT TERM...MOZLEY LONG TERM...MOORE AVIATION...MOZLEY
Hazardous weather outlook, Jun 26, 11:18 AM MDT, 7 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1118 AM MDT Mon Jun 26 2017 COZ058>089-093>099-271730- Western Mosquito Range/East Lake County Above 11000 Ft- Leadville Vicinity/Lake County Below 11000 Ft- Eastern Sawatch Mountains above 11000 Ft- Western Chaffee County Between 9000 and 11000 Ft- Central Chaffee County Below 9000 Ft- Western Mosquito Range/East Chaffee County above 9000Ft- Saguache County West of Continental Divide Below 10000 Ft- Saguache County East of Continental Divide below 10000 Ft- La Garita Mountains Above 10000 Ft- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft- Eastern San Juan Mountains Above 10000 Ft- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft- Alamosa Vicinity/Central San Luis Valley Below 8500 Ft- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft- Northern Sangre de Cristo Mountains above 11000 Ft- Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft- Southern Sangre de Cristo Mountains Above 11000 Ft- Northwestern Fremont County Above 8500Ft- Western/Central Fremont County Below 8500 Ft- Wet Mountain Valley Below 8500 Ft- Wet Mountains between 6300 and 10000Ft- Wet Mountains above 10000 Ft- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft-Pikes Peak above 11000 Ft- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft- Trinidad Vicinity/Western Las Animas County Below 7500 Ft- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1118 AM MDT Mon Jun 26 2017 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Thunderstorms are forecast to develop over the mountains by mid afternoon will have the capability of producing locally heavy rainfall. If one of these storms should form over a recent burn scar, then flash flooding would be possible, especially over the Hayden Pass and Junkins Burn Scars. Strong to marginally severe thunderstorms will be possible this afternoon and evening over most of the Eastern Plains. These storms will be capable of wind gusts to near 60 mph and hail up to the size of quarters. All storms will produce cloud to ground lightning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday On Tuesday, isolated to scattered showers and thunderstorms can be expected across the area. A few storms across the far southeast plains will be marginally severe, with hail around quarter size, wind gusts around 60 mph. Locally heavy rainfall and lightning can also be expected with these storms. Then, mainly isolated storms, with cloud to ground lightning, wind gusts around 50 mph, and small hail will be possible during the afternoons and evenings from Wednesday through Sunday. Locations over the mountains and the San Luis Valley will see elevated fire weather conditions Tuesday through Thursday. Increasing westerly winds and low humidity values are expected, however, much will depend on fuel status. Use caution with any expected outdoor burning activities. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon and this evening across most of Southeastern Colorado. 88/88
In the hours before
Special weather statement, Jun 26, 5:54 PM MDT, 1 hour 11 minutes before
Special Weather Statement National Weather Service Pueblo CO 554 PM MDT MON JUN 26 2017 COZ086-270030- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- 554 PM MDT MON JUN 26 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUEBLO COUNTY UNTIL 630 PM MDT... At 553 PM MDT, Doppler radar was tracking a strong thunderstorm near Pueblo West, or 9 miles northwest of Pueblo. This storm was nearly stationary. Nickel size hail has been reported with this storm. Locations impacted include... Southwestern Pueblo, Pueblo West and Pueblo Reservoir. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3822 10486 3840 10487 3839 10466 3816 10464 TIME...MOT...LOC 2353Z 267DEG 4KT 3832 10477 28
Special weather statement, Jun 26, 6:10 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service Pueblo CO
610 PM MDT MON JUN 26 2017
COZ089-095-270045-
Crowley County CO-Western Kiowa County CO-
610 PM MDT MON JUN 26 2017
...SPECIAL WEATHER STATEMENT...
At 610 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles south of Wild Horse Point to 15 miles
southwest of Forder. Movement was southeast at 15 mph.
Half inch hail and winds in excess of 30 mph will be possible with
these storms.
These storms will remain over mainly rural areas of southwestern
Kiowa and northeastern Crowley Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
A severe thunderstorm watch remains in effect until 900 PM MDT for
southeastern Colorado.
LAT...LON 3852 10351 3827 10333 3827 10381 3852 10397
3852 10375 3853 10375 3852 10374
TIME...MOT...LOC 0010Z 323DEG 15KT 3843 10350 3848 10386
MOORESpecial weather statement, Jun 26, 6:15 PM MDT, 50 minutes before
Special Weather Statement National Weather Service Pueblo CO 615 PM MDT MON JUN 26 2017 COZ081-082-085-270045- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO-Pikes Peak above 11000 Ft CO- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- 615 PM MDT MON JUN 26 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TELLER AND WEST CENTRAL EL PASO COUNTIES UNTIL 645 PM MDT... At 615 PM MDT, Doppler radar was tracking a strong thunderstorm over Divide, or 18 miles northwest of Colorado Springs, moving east at 15 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Woodland Park, Green Mountain Falls, Divide, Crystola, Chipita Park and Cascade. LAT...LON 3887 10522 3899 10517 3902 10495 3884 10496 TIME...MOT...LOC 0015Z 280DEG 13KT 3895 10512 28
Local storm report, Jun 26, 6:23 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
623 PM MDT MON JUN 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 8 SSE CAMPO 37.00N 102.53W
06/26/2017 E1.00 INCH BACA CO PUBLIC
&&Local storm report, Jun 26, 6:33 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
633 PM MDT MON JUN 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL 1 N PUEBLO WEST 38.33N 104.76W
06/26/2017 M1.00 INCH PUEBLO CO NWS EMPLOYEE
&&Special weather statement, Jun 26, 6:48 PM MDT, 17 minutes before
Special Weather Statement National Weather Service Pueblo CO 648 PM MDT MON JUN 26 2017 COZ081-082-084-085-270115- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO-Pikes Peak above 11000 Ft CO- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 648 PM MDT MON JUN 26 2017 ...SPECIAL WEATHER STATEMENT... At 648 PM MDT, Doppler radar was tracking a strong thunderstorm over Cascade, or 9 miles northwest of Colorado Springs, moving east at 20 mph. Half inch hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Northwestern Colorado Springs, Woodland Park, Air Force Academy, Manitou Springs, Green Mountain Falls, Pikes Peak, Crystola, Chipita Park and Cascade. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Pueblo. && LAT...LON 3884 10506 3902 10504 3901 10480 3878 10480 TIME...MOT...LOC 0048Z 275DEG 16KT 3893 10496 MOORE
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 6:10 PM MDT | Special Weather Statement | PUB | Crowley | 35 min |
| Jun 26, 6:15 PM MDT | Special Weather Statement | PUB | Teller | 30 min |
| Jun 26, 6:16 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 19 min |
| Jun 26, 6:48 PM MDT | Special Weather Statement | PUB | Teller | 27 min |
| Jun 26, 6:55 PM MDT | Areal Flood Advisory | PUB | El Paso | 65 min |
| Jun 26, 7:49 PM MDT | Special Weather Statement | PUB | Crowley | 41 min |
| Jun 26, 10:13 PM MDT | Special Weather Statement | PUB | Prowers | 32 min |
| Jun 27, 3:32 PM MDT | Red Flag Warning | PUB | Alamosa, Conejos, Costilla, Mineral, Rio Grande, Saguache | 28 hr |
| Jun 27, 4:55 PM MDT | Special Weather Statement | PUB | Kiowa | 35 min |
| Jun 27, 5:56 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.